# SDR DALA2024012301020

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,697 hours, 9,757 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seats 31 Cde
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 PAX 02 MASKS DROPPED SEATS 31 C/D/E. CORRECTIVE ACTION: FOUND PSU-PANEL DROPPED. REINSTALLED PSU-PANEL IAW A330 AMM 25- 27. OK FOR SERVICE. (8497446)
